| Model Number |
10602 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
03/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent dislodgment occurred.The target lesion was located in a right coronary artery (rca) which had a tight turn.Following proximal stenting, two 2.25 x 16m drug-eluting stents (des) were advanced for treatment in the ostial posterior descending artery/postero lateral artery.Both devices failed to cross and the stent struts were noted to be flared upon removal.Another 2.25 x 16mm synergy des was advanced but the stent came off the balloon.A 3.5 synergy des was then placed past the proximal stents to trap the dislodged stent between the 3.5 and a previously implanted stent.The procedure was completed and no patient complications were reported.